# SDR AALA20120321025

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN UNDER THE DORSAL FIN HAS NUMEROUS AREAS OF CORROSION FROM STATIONS 887 TO 1016.  REMOVED THE CORROSION PER SRM 51-10-02 AND EA B737-53-022550.
